# SDR AALA202105029002

- Difficulty date: May 1, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N561UW
- Make and model: Airbus A321-231
- Aircraft serial: 5317
- Aircraft time: 28,091 hours, 11,130 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING EMERGENCY POWER SUPPLY UNIT SYSTEM TEST EMERGENCY POWER SUPPLY UNIT BATTERY 14WL MID RIGHT FAILED. REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT BATTERY 14WL MID RIGHT PER AMM 33-51-38
